# SDR SWIA201023486

- Difficulty date: January 17, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 20,972 hours, 16,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4651 - FLOOR LEVEL EMERGENCY LIGHTS AFT OF EMERGENCY EXIT ROW INOP.  RESEATED CONNECTOR.
